Mathematical Research Letters

Volume 23 (2016)

Number 3

Extremisers for the trace theorem on the sphere

Pages: 633 – 647

DOI: http://dx.doi.org/10.4310/MRL.2016.v23.n3.a3

Authors

Neal Bez (Department of Mathematics, Graduate School of Science and Engineering, Saitama University, Saitama, Japan)

Shuji Machihara (Department of Mathematics, Graduate School of Science and Engineering, Saitama University, Saitama, Japan)

Mitsuru Sugimoto (Graduate School of Mathematics, Nagoya University, Chikusa-ku, Nagoya, Japan)

Abstract

We find all extremisers for the trace theorem on the sphere. We also provide a sharp extension for functions belonging to certain Sobolev spaces with angular regularity.

Full Text (PDF format)